# SDR COEA2017012016913

- Difficulty date: January 20, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: S57210633216
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT WING REAR SPAR ATTACH ANGLE FOR THE DROP DOWN PANELS HAVE LEVEL 2 CORROSION ON THE FWD SURFACE RIBS 22-23. REPLACED WITH FABRICATED PART.
